On the Determination of a Complex Finite Jacobi Matrix From Spectral Data
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Politehnica Bucharest, Sci Bull
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we study the necessary and sufficient conditions for solvability of an inverse spectral problem for finite order complex Jacobi matrices (tri-diagonal symmetric matrices with complex entries). The problem is to reconstruct the complex Jacobi matrix from the spectral data consisting of eigenvalues and normalizing numbers of this matrix. An explicit procedure of reconstruction of the matrix from the spectral data is given.
Description
Keywords
Jacobi matrix, resolvent function, spectral data, inverse spectral problem
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
UPB Scientific Bulletin, Series A: Applied Mathematics and Physics
Volume
77
Issue
4
Start Page
123
End Page
134